# SDR WTAA960011

- Difficulty date: January 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N278UE
- Make and model: Emb EMB-120RT
- Aircraft serial: 120083
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Tq Indicator
- Part number: SEDLOC2R
- Condition: Failed
- Location: Lt Engine
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

FAT - LEFT ENGINE TORQUE INDICATION FAILED ON TAKEOFF ROLL PRIOR TO V1.  TAKEOFF ABORTED WITHOUT INCIDENT.  MAINTENANCE REPLACED LEFT TORQUE INDICATOR.  ENGINE INDICATIONS NORMAL DURING GROUND RUN.  AIRCRAFT RETURNED TO SERVICE.  (M)
